Title of article :
Computing tropical varieties
Author/Authors :
William T. Bogart، نويسنده , , A.N. Jensen، نويسنده , , D. Speyer، نويسنده , , B. Sturmfels، نويسنده , , R.R. Thomas، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
20
From page :
54
To page :
73
Abstract :
The tropical variety of a d-dimensional prime ideal in a polynomial ring with complex coefficients is a pure d-dimensional polyhedral fan. This fan is shown to be connected in codimension one. We present algorithmic tools for computing the tropical variety, and we discuss our implementation of these tools in the Gröbner fan software Gfan. Every ideal is shown to have a finite tropical basis, and a sharp lower bound is given for the size of a tropical basis for an ideal of linear forms.
Keywords :
Tropical geometry , Tropical variety , Tropical basis , Gr¨obner fan , Bergman fan
Journal title :
Journal of Symbolic Computation
Serial Year :
2007
Journal title :
Journal of Symbolic Computation
Record number :
805979
Link To Document :
بازگشت